American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Frank Merle and Pierre Raphael. On a sharp lower bound on the blow-up rate for the $L^2$ critical nonlinear Schrödinger equation. J. Amer. Math. Soc. 19 (2006) 37-90. MR 2169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yvan Martel and Frank Merle. Blow up in finite time and dynamics of blow up solutions for the $L^2$--critical generalized KdV equation. J. Amer. Math. Soc. 15 (2002) 617-664. MR 1896235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Luigi Ambrosio and Xavier Cabré. Entire solutions of semilinear elliptic equations in $\mathbb{R}^{3}$ and a conjecture of De Giorgi. J. Amer. Math. Soc. 13 (2000) 725-739. MR 1775735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1